How To Deal With Insomnia And Diarrhea After Taking Sleeping Pills?

Illustration of How To Deal With Insomnia And Diarrhea After Taking Sleeping Pills?
Illustration: How To Deal With Insomnia And Diarrhea After Taking Sleeping Pills? aplaceformom.com

, I am 19 years old. more than a week can not sleep normally, sleep at 5 in the morning wake up at noon may be due to work stress. I tried Valdres sleeping pills for about 30 minutes and then had diarrhea, are there any suggestions? thank you ..

1 Answer:

Hi Nasan,

Thank you for asking HealthReplies.com.

The drug you mentioned contains the active composition of dipenhidramin HCl. This content is included in the class of antihistamines whose main function is actually to overcome the symptoms of allergies. However, the consumption of this drug has side effects, one of which is drowsiness. Therefore, this drug can be used as an alternative for people with insomnia (difficulty sleeping). Even so, you need to know, that this drug is not included in the class of over-the-counter medicines, so its consumption is only safe if it is carried out on the supervision and prescription from a doctor.

Your condition with diarrhea can indeed be one of the side effects of taking dipenhidramin HCl. Not only that, consumption of this drug can also cause a variety of other side effects, including nausea, vomiting, constipation, skin rashes, excessive sweating, dry mouth, headache, hypotension, palpitations, anemia, dizziness, weakness, confusion, blurry vision, tremors, spasms, shortness of breath, urination disorders, menstrual disorders, and so on.

Apart from the side effects of drugs, diarrhea may also be caused by digestive infections, food poisoning, intolerance, malabsorption, intestinal inflammation, food allergies, irritable bowel syndrome, and various other causes.

We suggest, you do not carelessly consume drugs to overcome your insomnia. Inappropriate drug consumption can be very dangerous to your health.

In order for insomnia to improve, and your diarrhea to improve, here are our recommendations for you:

Stop taking drugs without a doctor's supervision Create a regular pattern of getting up and sleeping every day Live a positive activity every day Balance your activities with regular exercise, eat well regularly Create a pleasant bedroom atmosphere Consumption of warm water, take a shower with warm water before going to bed relaxation, do not stress Dim your room lights, do not be too bright Limit staring at gadgets Eat food that is processed cleanly, not too spicy and oily Get used to wash your hands before and after eating Drink plenty of water Do not carelessly take medication, including anti-diarrhea medication If in 1 up to 3 days your complaints still have not improved, do not hesitate to see a doctor or a specialist in internal medicine, right?

I hope this helps.

: by

Related Question

Can Teenagers Aged 14 Years Old Use V-c Injection?

Can Teenagers Aged 14 Years Old Use V-c Injection?

(11 months ago)

Slmt mlm. R nI want to ask, can v-c injection be used for the age of 14 years, and not inject it, just mix it into the hambody and there are no side effects, huh? R nI want to use ... Read more

Do You Need To See A Doctor If You Experience Coughing, Spasms, Dizziness, And Headaches?

Do You Need To See A Doctor If You Experience Coughing, Spasms, Dizziness, And Headaches?

(1 year ago)

I want to ask, I feel a little unwell, I cough and a little stuffy, but I don’t have a history of asthma. going to a general practitioner?... Read more

Explanation Of Syphilis Examination Results?

Explanation Of Syphilis Examination Results?

(1 year ago)

I want to ask,... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *